MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 60; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 60; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S603
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while performing a device check, this pacemaker was unable to perform the right ventricular (rv) lead impedance test.Technical services (ts) was consulted and discussed troubleshooting options.Subsequently, the device was explanted and replaced.No additional adverse patient effects were reported.This product has been returned for analysis.This report will be updated should additional information become available or when analysis is completed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned device was inspected and analyzed upon receipt at our post market quality assurance laboratory.Pin gauge testing, designed to verify proper port dimensions, was completed.Each port measured as expected.Pacing and sensing functions were tested and the device was verified to operate as expected.Analysis did not identify any device characteristics that would have caused or contributed to the reported inability to perform the right ventricular (rv) lead impedance test.

Brand Name
ALTRUA 60
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12618712
Report Number2124215-2021-20547
Device Sequence Number19701289
Product Code LWP
UDI-Device Identifier00802526484483
UDI-Public00802526484483
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/15/2014
Device Model NumberS603
Device Catalogue NumberS603
Device Lot Number953026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2021
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR